# SDR SWAA2021021143816

- Difficulty date: January 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 273A9110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 695 AND RBL 24.75 CENTER SECTION / REPLACED SUPPORT-ANGLE LOC BS 695 AND RBL 24.75 CENTER SECTION CRACK MEASURE IS L=1.590' TOOL USED CALIPER PN 700-113-10 SN 0023256 DUE DATE 14-SEP-21 IAW B737-700 SRM 51-10-02 AND DWG 273A9110 REV 'A' NEW ANGLE SUPPORT. P/N IS = 273A9112-45 IAW DWG 273A9110 REV 'A'
